Author Topic: Is there post acute or protracted withdrawal for tricyclic anti depressants?  (Read 303 times)

[Buddie]

Iím tapering Clomipramine VERY slowly but it hurts pretty bad. Despair, dark thoughts, fatigue, worse brainfog. Does anyone know if people experience bad symptoms even after fully stopping?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I hope you get some replies but if not, you might find some information about this on the Surviving Antidepressants website:

https://www.survivingantidepressants.org/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Iím tapering Clomipramine VERY slowly but it hurts pretty bad. Despair, dark thoughts, fatigue, worse brainfog. Does anyone know if people experience bad symptoms even after fully stopping?

Vitamin b6 helped when I quit ADs.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I don't know if I can help but I had to CT a tricyclic.
Quote
Despair, dark thoughts, fatigue, worse brainfog
yes to all of those. I do know the lighten for many people over time. I used a sunlamp. Getting vitamin D from that can safely help with mood. I don't know if it helped but it may have made a difference. But mostly it is waiting it out.
My partner got me the smell of orange because that is supposed to help mood. It may have worked on a small level. But as you know these symptoms can be hard to break through.
B Vitamins can help improve mood but are very activating to us. So if you start start at a low dose.
The despair and dark thoughts are what I think are the hardest. It will get easier as they fade.
If they get overwhelming post or reach out. Send a pm.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.